# SDR SIMA200427202

- Difficulty date: September 27, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274061
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CENTRAL WARNING PANEL DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS SWITCH IS SELECTED OFF.  REPLACED EMERGENCY LIGHT SWITCH IN COCKPIT.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200500059)
